File Download
 
Links for fulltext
(May Require Subscription)
 
Supplementary

Article: Isoniazid induced encephalopathy in dialysis patients
  • Basic View
  • Metadata View
  • XML View
TitleIsoniazid induced encephalopathy in dialysis patients
 
AuthorsCheung, WC1
Lo, CY1
Lo, WK1
Ip, M1
Cheng, IKP1
 
Issue Date1993
 
PublisherChurchill Livingstone. The Journal's web site is located at http://www.elsevier.com/locate/tube
 
CitationTubercle And Lung Disease, 1993, v. 74 n. 2, p. 136-139 [How to Cite?]
DOI: http://dx.doi.org/10.1016/0962-8479(93)90042-V
 
AbstractThree dialysis patients with extrapulmonary tuberculosis developed confusion 4-14 days after commencement of treatment with anti-tuberculosis drugs, despite the use of prophylactic pyridoxine. Full recovery of conscious state resulted within 1 week in all patients after stopping isoniazid. In 2 patients confusion recurred on rechallenge of the drug. The risk factors of isoniazid induced encephalopathy and the dosage of isoniazid in uraemic patients were discussed.
 
ISSN0962-8479
 
DOIhttp://dx.doi.org/10.1016/0962-8479(93)90042-V
 
DC FieldValue
dc.contributor.authorCheung, WC
 
dc.contributor.authorLo, CY
 
dc.contributor.authorLo, WK
 
dc.contributor.authorIp, M
 
dc.contributor.authorCheng, IKP
 
dc.date.accessioned2012-09-05T05:16:34Z
 
dc.date.available2012-09-05T05:16:34Z
 
dc.date.issued1993
 
dc.description.abstractThree dialysis patients with extrapulmonary tuberculosis developed confusion 4-14 days after commencement of treatment with anti-tuberculosis drugs, despite the use of prophylactic pyridoxine. Full recovery of conscious state resulted within 1 week in all patients after stopping isoniazid. In 2 patients confusion recurred on rechallenge of the drug. The risk factors of isoniazid induced encephalopathy and the dosage of isoniazid in uraemic patients were discussed.
 
dc.description.naturelink_to_subscribed_fulltext
 
dc.identifier.citationTubercle And Lung Disease, 1993, v. 74 n. 2, p. 136-139 [How to Cite?]
DOI: http://dx.doi.org/10.1016/0962-8479(93)90042-V
 
dc.identifier.doihttp://dx.doi.org/10.1016/0962-8479(93)90042-V
 
dc.identifier.epage139
 
dc.identifier.issn0962-8479
 
dc.identifier.issue2
 
dc.identifier.pmid8324207
 
dc.identifier.scopuseid_2-s2.0-0027460873
 
dc.identifier.spage136
 
dc.identifier.urihttp://hdl.handle.net/10722/162001
 
dc.identifier.volume74
 
dc.languageeng
 
dc.publisherChurchill Livingstone. The Journal's web site is located at http://www.elsevier.com/locate/tube
 
dc.publisher.placeUnited Kingdom
 
dc.relation.ispartofTubercle and Lung Disease
 
dc.subject.meshAdult
 
dc.subject.meshConfusion - Chemically Induced - Prevention & Control
 
dc.subject.meshFemale
 
dc.subject.meshHumans
 
dc.subject.meshIsoniazid - Adverse Effects
 
dc.subject.meshKidney Failure, Chronic - Complications
 
dc.subject.meshMiddle Aged
 
dc.subject.meshPyridoxine - Therapeutic Use
 
dc.subject.meshRenal Dialysis
 
dc.subject.meshTuberculosis - Complications
 
dc.titleIsoniazid induced encephalopathy in dialysis patients
 
dc.typeArticle
 
<?xml encoding="utf-8" version="1.0"?>
<item><contributor.author>Cheung, WC</contributor.author>
<contributor.author>Lo, CY</contributor.author>
<contributor.author>Lo, WK</contributor.author>
<contributor.author>Ip, M</contributor.author>
<contributor.author>Cheng, IKP</contributor.author>
<date.accessioned>2012-09-05T05:16:34Z</date.accessioned>
<date.available>2012-09-05T05:16:34Z</date.available>
<date.issued>1993</date.issued>
<identifier.citation>Tubercle And Lung Disease, 1993, v. 74 n. 2, p. 136-139</identifier.citation>
<identifier.issn>0962-8479</identifier.issn>
<identifier.uri>http://hdl.handle.net/10722/162001</identifier.uri>
<description.abstract>Three dialysis patients with extrapulmonary tuberculosis developed confusion 4-14 days after commencement of treatment with anti-tuberculosis drugs, despite the use of prophylactic pyridoxine. Full recovery of conscious state resulted within 1 week in all patients after stopping isoniazid. In 2 patients confusion recurred on rechallenge of the drug. The risk factors of isoniazid induced encephalopathy and the dosage of isoniazid in uraemic patients were discussed.</description.abstract>
<language>eng</language>
<publisher>Churchill Livingstone. The Journal&apos;s web site is located at http://www.elsevier.com/locate/tube</publisher>
<relation.ispartof>Tubercle and Lung Disease</relation.ispartof>
<subject.mesh>Adult</subject.mesh>
<subject.mesh>Confusion - Chemically Induced - Prevention &amp; Control</subject.mesh>
<subject.mesh>Female</subject.mesh>
<subject.mesh>Humans</subject.mesh>
<subject.mesh>Isoniazid - Adverse Effects</subject.mesh>
<subject.mesh>Kidney Failure, Chronic - Complications</subject.mesh>
<subject.mesh>Middle Aged</subject.mesh>
<subject.mesh>Pyridoxine - Therapeutic Use</subject.mesh>
<subject.mesh>Renal Dialysis</subject.mesh>
<subject.mesh>Tuberculosis - Complications</subject.mesh>
<title>Isoniazid induced encephalopathy in dialysis patients</title>
<type>Article</type>
<description.nature>link_to_subscribed_fulltext</description.nature>
<identifier.doi>10.1016/0962-8479(93)90042-V</identifier.doi>
<identifier.pmid>8324207</identifier.pmid>
<identifier.scopus>eid_2-s2.0-0027460873</identifier.scopus>
<identifier.volume>74</identifier.volume>
<identifier.issue>2</identifier.issue>
<identifier.spage>136</identifier.spage>
<identifier.epage>139</identifier.epage>
<publisher.place>United Kingdom</publisher.place>
</item>
Author Affiliations
  1. The University of Hong Kong